Smooth singular solutions of hyperplane fields. I
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 4, p. 657-666
@article{ASENS_1990_4_23_4_657_0,
     author = {De Medeiros, Airton S.},
     title = {Smooth singular solutions of hyperplane fields. I},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 23},
     number = {4},
     year = {1990},
     pages = {657-666},
     doi = {10.24033/asens.1617},
     zbl = {0721.58004},
     mrnumber = {91g:58005},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1990_4_23_4_657_0}
}
De Medeiros, A. S. Smooth singular solutions of hyperplane fields. I. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 4, pp. 657-666. doi : 10.24033/asens.1617. http://www.numdam.org/item/ASENS_1990_4_23_4_657_0/

[1] V. I. Arnold, Mathematical Methods of Classical Mechanics, Springer-Verlag, 1978, pp. 381-384. | MR 57 #14033b | Zbl 0386.70001

[2] E. Cartan, Les Systèmes Différentiels Extérieurs et Leurs Applications Géométriques, Hermann, Paris, 1971. | Zbl 0211.12701

[3] A. R. Forsyth, Theory of Differential Equations, Vol. I, Dover Publ. Inc., New York, pp. 80-81.

[4] C. Godbillon, Géométrie Différentielle et Mécanique Analytique, Hermann, Paris, 1969, pp. 116-121. | MR 39 #3416 | Zbl 0174.24602

[5] W. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds, Lect. Notes Math., 583, Springer-Verlag, 1977. | Zbl 0355.58009

[6] J. Martinet, Sur les Singularités des Formes Différentielles Extérieures. Ann. Inst. Fourier, Grenoble, 20, 1970, pp. 95-178. | Numdam | MR 44 #3333 | Zbl 0189.10001

[7] J. Palis and F. Takens, Theory of Homoclinic Bifurcations. Cambridge University Press (to appear).

[8] J. Williamson, On an Algebraic Problem Concerning the Normal Forms of Linear Dynamical Systems, Am. J. Math., 58, 1936, pp. 141-163. | JFM 62.1795.10 | Zbl 0013.28401